“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 762
School of Mathematics
  Title:   On the rings whose injective hulls are flat
1.  K. Khashyarmanesh
2.  Sh. Salarian
  Status:   Published
  Journal: Proc. Amer. Math. Soc.
  Vol.:  131
  Year:  2003
  Pages:   2329-2335
  Supported by:  IPM
Let R be a commutative Noetherian ring with nonzero identity and let the injective envelope of R be flat. We characterize this kind of rings and obtain some results about modules with nonzero injective cover over this rings.

Download TeX format
back to top
scroll left or right